Elation generalized quadrangles for which the number of lines on a point is the successor of a prime

Bamberg, John and Penttila, Tim and Schneider, Csaba (2008) Elation generalized quadrangles for which the number of lines on a point is the successor of a prime. J. Austral. Math. Soc. (Series A), 85 (3). pp. 289-303. ISSN 1446-7887

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: EPrints Admin
Date Deposited: 11 Dec 2012 16:05
Last Modified: 11 Dec 2012 16:05
URI: http://eprints.sztaki.hu/id/eprint/5999

Update Item Update Item